Journal article icon

Journal article

Sutured Floer homology and hypergraphs

Actions


Access Document


Publisher copy:
10.4310/MRL.2012.v19.n6.a11

Authors


Juhász, A More by this author
Kálmán, T More by this author
Rasmussen, J More by this author
Journal:
Mathematical Research Letters
Volume:
19
Issue:
6
Pages:
1309-1328
Publication date:
2012
DOI:
EISSN:
1945-001X
ISSN:
1073-2780
URN:
uuid:e0e33034-4834-4d01-a4f0-dfca44817efe
Source identifiers:
430202
Local pid:
pubs:430202

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP